# SDR USAA2010092792109

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 33,349 hours, 18,068 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100500
- Part serial: CC2078
- Condition: Saturated
- Location: Elevator
- Part time: 33,439 hours, 18,068 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GDFA - MAJOR REPAIR - RIGHT ELEVATOR THERMOGRAPHIC INSPECTION SHOWS SUSPECT WATER SPOT 14 INCHES FROM TRAILING EDGE & 22.5 INCHES FROM INBOARD END.  REPLACED RIGHT ELEVATOR IAW A319 AMM 27-34-41-420-051 & 27-34-41-400-001.
